RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1997, Volume 31, Issue 3, Pages 44–56 (Mi faa474)  

This article is cited in 5 scientific papers (total in 5 papers)

The Operator of a Boundary Value Problem With Chaplygin–Zhukovskii–Kutta Type Conditions on an Edge of the Boundary Has the Fredholm Property

S. A. Nazarov

Admiral Makarov State Maritime Academy

DOI: https://doi.org/10.4213/faa474

Full text: PDF file (1095 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1997, 31:3, 183–192

Bibliographic databases:

UDC: 517.9
Received: 06.12.1995

Citation: S. A. Nazarov, “The Operator of a Boundary Value Problem With Chaplygin–Zhukovskii–Kutta Type Conditions on an Edge of the Boundary Has the Fredholm Property”, Funktsional. Anal. i Prilozhen., 31:3 (1997), 44–56; Funct. Anal. Appl., 31:3 (1997), 183–192

Citation in format AMSBIB
\Bibitem{Naz97}
\by S.~A.~Nazarov
\paper The Operator of a Boundary Value Problem With Chaplygin--Zhukovskii--Kutta Type Conditions on an Edge of the Boundary Has the Fredholm Property
\jour Funktsional. Anal. i Prilozhen.
\yr 1997
\vol 31
\issue 3
\pages 44--56
\mathnet{http://mi.mathnet.ru/faa474}
\crossref{https://doi.org/10.4213/faa474}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1479075}
\zmath{https://zbmath.org/?q=an:0905.35025}
\transl
\jour Funct. Anal. Appl.
\yr 1997
\vol 31
\issue 3
\pages 183--192
\crossref{https://doi.org/10.1007/BF02465786}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000073662400005}


Linking options:
  • http://mi.mathnet.ru/eng/faa474
  • https://doi.org/10.4213/faa474
  • http://mi.mathnet.ru/eng/faa/v31/i3/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Nazarov, “The polynomial property of self-adjoint elliptic boundary-value problems and an algebraic description of their attributes”, Russian Math. Surveys, 54:5 (1999), 947–1014  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. Nazarov S.A., “Weighted spaces with detached asymptotics in application to the Navier–Stokes equations”, Advances in Mathematical Fluid Mechanics, 2000, 159–191  crossref  mathscinet  isi
    3. Nazarov, SA, “Steady flows of Jeffrey-Hamel type from the half-plane into an infinite channel. 1. Linearization on anantisymmetric solution”, Journal de Mathematiques Pures et Appliquees, 80:10 (2001), 1069  crossref  mathscinet  zmath  isi  scopus
    4. Nazarov, SA, “Steady flows of Jeffrey-Hamel type from the half-plane into an infinite channel. 2. Linearization on a symmetric solution”, Journal de Mathematiques Pures et Appliquees, 81:8 (2002), 781  crossref  mathscinet  zmath  isi  scopus
    5. Nazarov, SA, “Nonlinear artificial boundary conditions for the Navier–Stokes equations in an aperture domain”, Mathematische Nachrichten, 265 (2004), 24  crossref  mathscinet  zmath  isi  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:346
    Full text:111
    References:46
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020